Thunderstorm Wind, Ogle
- When
- June 15, 5:25 AM CST
- Where
- Ogle County, 1 mi S of Oregon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.005, -89.330
One tree was blown down.
Strong to severe thunderstorms moved from eastern Iowa across northern Illinois during the morning hours of June 15th producing mainly wind damage. In the City of Chicago, more than 900 trees suffered some amount of damage, 29 light poles were damaged and 70 power lines were blown down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong to severe thunderstorms moved from eastern Iowa across northern Illinois during the morning hours of June 15th producing mainly wind damage. In the City of Chicago, more than 900 trees suffered some amount of damage, 29 light poles were damaged and 70 power lines were blown down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 15, 4:44 AM CST, 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 544 AM CDT SUN JUN 15 2008 .DISCUSSION... 347 AM CDT CONVECTIVE TRENDS TODAY/TONIGHT ARE MAIN FOCUS OF FORECAST THIS MORNING. SMALL ELEVATED MCS CONTINUES TO DEVELOP ACROSS NORTHERN IOWA EARLY THIS MORNING...IN ASSOCIATION WITH MID LEVEL SHORT WAVE NOTED IN WATER VAPOR NOW OVER NORTHWEST IA...AND IN REGION OF THETA/E ADVECTION AND MOIST CONVERGENCE ON NOSE OF 35 KNOT 925 HPA LOW LEVEL JET PER REGIONAL WIND PROFILERS. RUC/SPC MESOANALYSIS GRAPHICS DEPICT AN AXIS OF 500-1000 J/KG MUCAPE FROM NORTH/CENTRAL IA EAST INTO NORTHERN IL...THOUGH INSTABILITY DECREASES WITH EASTWARD EXTENT. RUC CONTINUES TO VEER/WEAKEN LOW LEVEL JET THIS MORNING AS IT BENDS INTO NORTHERN IL/SOUTHERN WI...AND WITH WEAKER INSTABILITY ACROSS AREAS EAST OF THE MISSISSIPPI RIVER WOULD EXPECT SOME DECREASE IN INTENSITY OF CONVECTION AS MCS PROPAGATES ACROSS NORTHERN IL EARLY THIS MORNING. HOWEVER...WILL HAVE TO MONITOR SEVERE THREAT...AS 0-6 KM SHEAR 50-60 KNOTS AND CELLS JUST WEST OF WATERLOO AND CEDAR RAPIDS AREA PRESENTING STRONG BOWING SIGNATURE. APPEARS STORMS WILL ENTER FAR WESTERN CWA AT/JUST BEFORE SUNRISE...SPREADING EAST TOWARD CHICAGO THROUGH 7 OR 8 AM. WILL CARRY LIKELY POPS ACROSS PARTS OF NORTH CENTRAL ILLINOIS THIS MORNING...TRAILING TO CHANCE FARTHER EAST/SOUTH. AS OFTEN OCCURS IN THESE SETUPS...EXPECT WE MAY SEE CONVECTION WEAKEN A BIT THROUGH MID MORNING...AFTER WHICH TIME STORMS MAY BECOME SURFACE/NEAR SURFACE BASED WITH RENEWED INTENSIFICATION AND EXPANSION ALONG OUTFLOW BOUNDARIES. FROM LATE MORNING ON...MID LEVEL JET STREAK CONTINUES TO SPREAD FROM NORTHERN PLAINS THROUGH WESTERN LAKES. WEAK SURFACE LOW REFLECTION OF SHORT WAVE CURRENTLY OVER IOWA TO LIFT NORTHEAST ACROSS WISCONSIN THROUGH THIS AFTERNOON...TRAILING COLD FRONT SLOWLY ACROSS NORTHERN ILLINOIS. EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE AND INTENSITY ACROSS THE AREA ALONG AND AHEAD OF FRONT BY THIS AFTERNOON...AND CONTINUE INTO TONIGHT AS FRONT/OUTFLOW SAGS SOUTHEAST. LOW LEVEL MOISTURE RETURN IN WARM SECTOR EXPECTED TO PUSH SURFACE DEW POINT TEMPS INTO LOW-MID 60S BY AFTERNOON...WITH ATMOSPHERE BECOMING MODERATELY UNSTABLE WITH NAM FORECAST 1000-1500 J/KG MLCAPES INDICATED ALONG WITH 40-50 KNOTS OF 0-6 KM BULK SHEAR. THIS SUGGESTS SEVERE THREAT INTO THIS EVENING...WITH DAMAGING WINDS AND HAIL MOST PROBABLE GIVEN FAIRLY UNIDIRECTIONAL FLOW WITH SOUTHWEST LOW LEVEL WINDS...THOUGH OUTFLOW BOUNDARIES AND CONVECTIVELY DISTURBED BOUNDARY LAYER WIND FIELD COULD INCREASE LOW LEVEL SHEAR AND CANT RULE OUT ISOLATED TORNADO THREAT. SPC HAS UPGRADED LARGE AREA INCLUDING WFO CHICAGO CWA TO MODERATE RISK MAINLY FOR DAMAGING WIND POTENTIAL WITH STORMS TODAY AND THIS EVENING. COLD FRONT SLOWLY SAGS SOUTHEAST OF FORECAST AREA OVERNIGHT... ALLOWING SHOWERS AND STORMS TO END FROM THE NORTHWEST TONIGHT. ADVERTISED PATTERN SHIFT IN PROGRESS AS UPPER TROUGH OVER ONTARIO AMPLIFIES AND MOVES SOUTHEAST...SETTING UP LONG WAVE TROUGH OVER EASTERN CONUS FOR MUCH OF COMING WEEK. THIS RESULTS IN DRY/COOLER CONDITIONS THROUGH THE WEEK...THOUGH A FEW WAVES ROTATING THROUGH WEST SIDE OF UPPER TROUGH ESPECIALLY TUESDAY MAY ALLOW ENOUGH COOLING ALOFT FOR ISOLATED OR SCATTERED INSTABILITY SHOWERS/THUNDERSTORMS EVEN WEST OF LAKE MICHIGAN. CONFIDENCE IN THIS RATHER LOW AT THIS TIME HOWEVER...SO HAVE MAINTAINED DRY FORECAST FOR NOW...THOUGH HAVE NUDGED TEMPS DOWN JUST A BIT ESPECIALLY MONDAY WITH NORTH/NORTHWEST WINDS AND FAIRLY IMPRESSIVE LOW LEVEL COLD ADVECTION. AFTER LOW/MID 80S TODAY...HIGHS GENERALLY 70-75 MONDAY GRADUALLY MODERATING BACK TO AROUND 80 BY NEXT WEEKEND. RATZER && .AVIATION... 544 AM CDT 1200 UTC TAFS...CONVECTIVE COMPLEX WILL TRACK ACROSS NORTHERN ILLINOIS THIS MORNING...WITH POSSIBILITY THAT SOME STRENGTHENING OF THIS CONVECTION WILL OCCUR OVER THE NEXT FEW HOURS. EXPECTING PRECIP TO BE EXITING TERMINALS BY AROUND 15Z. OTHER THAN OBVIOUS CONCERN OF WET RUNWAYS...WIND GUSTS WILL BE THE PRIMARY CONCERN. HAVE INCLUDED MENTION OF SOME WIND GUSTS TO 35 KNOTS FROM THE NORTHWEST WITH THESE THUNDERSTORMS AS THEY MOVE THROUGH. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON...MOST LIKELY BY EARLY AFTERNOON AS MODERATE INSTABILITY DEVELOPS AND A FAIRLY STRONG UPPER LEVEL SHORT WAVE/UPPER LEVEL JET STREAK TRACKS ACROSS WISCONSIN. SURFACE FRONTAL BOUNDARY ASSOCIATED WITH THIS WAVE WILL LIKELY BE THE FOCUSING MECHANISM FOR AFTERNOON REDEVELOPMENT. OUTSIDE OF THUNDERSTORMS...WEST SOUTHWEST WINDS ARE EXPECTED TODAY THROUGH EARLY AFTERNOON WITH SOME GUSTS TO 15 TO 20 KNOTS. PRECIP WILL GRADUALLY BECOME FOCUSED SOUTH OF TERMINALS BY LATE AFTERNOON AS FRONTAL BOUNDARY SAGS SOUTH. WIND SHIFT TO THE NORTHWEST IS THEN EXPECTED FOR LATE TONIGHT AS A SECONDARY SURFACE TROUGH APPROACHES FROM WISCONSIN. IN TERMS OF CIGS/VSBYS...MVFR CONDITIONS ARE EXPECTED IN ASSOCIATION WITH THUNDERSTORMS THIS MORNING ALTHOUGH CANNOT RULE OUT SHORT LIVED LOCALIZED IFR VSBYS WITH THE HEAVIER DOWNPOURS. VFR CONDITIONS THEN WILL PERSIST TONIGHT...THROUGH THE END OF THE FORECAST PERIOD. MARSILI && .MARINE... 255 AM CDT MAIN FEATURE OF INTEREST IN TERMS OF MARINE WEATHER FOR THIS FORECAST WILL BE APPROACHING COLD FRONT BOUNDARY. THIS FRONTAL BOUNDARY AT 07Z EXTENDS FROM THE ARROWHEAD OF MINNESOTA TO NORTHWEST IOWA. SOUTH SOUTHWEST WINDS WILL CONTINUE TODAY IN ADVANCE OF THIS FRONT WITH GUSTS UP TO AROUND 20 KNOTS POSSIBLE. ELEVATED SHOWERS/THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN IOWA THIS MORNING...AND EXPECTING THESE STORMS REACHING SOUTHERN HALF TO SOUTHERN QUARTER OF LAKE MICHIGAN BY MID MORNING. THESE STORMS SHOULD WEAKEN LATE THIS MORNING...BUT THEN EXPECTING ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP ASSOCIATED WITH THE FRONT THIS AFTERNOON...WITH THE GREATEST COVERAGE ACROSS THE SOUTHERN HALF OF LAKE MICHIGAN. A SECONDARY SURFACE TROUGH WILL LAG BEHIND THIS INITIAL FRONT THIS EVENING WHICH WILL RESULT IN WIND SHIFT TO THE NORTHWEST FROM NORTH TO SOUTH TONIGHT. AN EXTENDED PERIOD OF NORTHWEST WINDS THEN IN STORE THROUGH THE REMAINDER OF THE PERIOD...WITH WIND SPEEDS DIMINISHING TOWARD THE END OF THE FORECAST PERIOD AS A BROAD RIDGE OF HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION TOWARD THE MIDDLE OF THE WEEK. MARSILI && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
440 AM CDT SUN JUN 15 2008
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
160945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
440 AM CDT SUN JUN 15 2008 /540 AM EDT SUN JUN 15 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SOME OF WHICH MAY PRODUCE...
CLOUD TO GROUND LIGHTNING.
BRIEF HEAVY DOWNPOURS.
WIND GUSTS TO 75 MPH.
HAIL UP TO THE SIZE OF QUARTERS.
ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL MOVE INTO NORTHERN ILLINOIS EARLY THIS
MORNING... AND WILL LIKELY INTENSIFY AND BECOME MORE NUMEROUS
ACROSS BOTH NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM LATE
MORNING THROUGH THIS AFTERNOON. THUNDERSTORMS WILL THEN GRADUALLY
DIMINISH AND COME TO AN END FROM NORTHWEST TO SOUTHEAST THIS
EVENING...PERHAPS LINGERING SOUTH OF A PONTIAC TO VALPARAISO LINE
AFTER MIDNIGHT TONIGHT.
DISCUSSION:
AN AREA OF THUNDERSTORMS WILL MOVE INTO NORTHERN ILLINOIS FROM
EASTERN IOWA EARLY THIS MORNING...THOUGH THEY WILL LIKELY DECREASE
IN INTENSITY SOMEWHAT AS THEY TRAVEL ACROSS NORTHERN ILLINOIS AND
INTO NORTHWEST INDIANA THROUGH MID MORNING AS THE NOCTURNAL LOW
LEVEL JET DIMINISHES AND THE STORMS MOVE INTO SLIGHTLY MORE STABLE
AIR. THUNDERSTORMS WILL LIKELY BEGIN TO STRENGTHEN AND BECOME
MORE NUMEROUS ACROSS THE OUTLOOK BY LATE MORNING HOWEVER...AS
DAYTIME TEMPERATURES WARM...ALLOWING THE ATMOSPHERE TO BECOME
MODERATELY UNSTABLE BY EARLY AFTERNOON. WITH A FAIRLY STRONG
UPPER LEVEL JET STREAM SHIFTING ACROSS THE UPPER MIDWEST...THE
RESULTING COMBINATION OF INSTABILITY AND DEEP VERTICAL WIND
SHEAR WILL ALLOW SOME THUNDERSTORMS TO BECOME SEVERE THIS
AFTERNOON. WHILE WIND PROFILES ARE EXPECTED TO BE LARGELY
UNIDIRECTIONAL ACROSS THE REGION TODAY...AND SUGGEST THAT
DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREATS...THE THREAT OF AN ISOLATED
TORNADO CAN NOT BE RULED OUT. IN ADDITION...BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE GREATEST THREAT OF
SEVERE WEATHER WILL LIKELY SHIFT SOUTH OF THE INTERSTATE 80
CORRIDOR THIS EVENING...AS A COLD FRONT PUSHES SLOWLY SOUTHEAST
ACROSS THE OUTLOOK AREA. THUNDERSTORMS SHOULD END BY MIDNIGHT
NORTH OF INTERSTATE 80...AND DURING THE OVERNIGHT HOURS ACROSS
PORTIONS OF THE OUTLOOK AREA SOUTH OF INTERSTATE 80.
PORTIONS OF THE PECATONICA...ROCK...FOX AND DES PLAINES RIVERS
WILL REMAIN IN FLOOD.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PORTIONS OF THE PECATONICA...ROCK...FOX AND DES PLAINES RIVERS
WILL REMAIN IN FLOOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-160945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
440 AM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE...WITH WIND GUSTS IN EXCESS OF 70 MPH
AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-160945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
440 AM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE...WITH WIND GUSTS IN EXCESS OF 70 MPH
AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
RATZERThe Chicago radar (KLOT), 112 km away, was scanning. The volume nearest the first event began at 11:26 UTC.
33 thunderstorm wind, 2 hail. Local standard time, as filed.
One tree was blown down.
Tree limbs five inches in diameter were blown down.
Trees were blown down near Mill Creek Road and Fabyan Parkway.
Several trees were blown down.
A falling tree limb destroyed the bell housing on a one-room schoolhouse. An awning was also damaged.
One tree was blown down on Creek Road north of Miller Road.
Several tree limbs 3 to 4 inches in diameter were blown down.
One tree was blown down near Route 126 and Crooked Creek Road.
Wind gusts were estimated to 60 mph near Interstate 88 and Route 53.
Numerous trees were blown down in Naperville.
A wind gust to 65 mph was measured in Lombard.
A large portion of a tree was blown down blocking part of Main Street.
Trees were blown down citywide in Lisle.
Tree limbs 6 to 10 inches in diameter were blown down near 55th and Middaugh Streets.
Several large tree limbs, six inches in diameter, were blown down near Interstate 88 and Midwest Road.
Trees were blown down.
Trees were blown down at Wheaton College.
Trees were blown down citywide in Warrenville.
Numerous trees and power lines were blown down on the east side of Lombard.
One tree was blown down near Route 53 and Airport Road.
Trees, tree limbs and power lines were blown down in LaGrange.
A large tree limb was blown down at Loyola University Medical Center in Maywood.
Trees and large tree limbs were blown down along Wenonah Avenue. Trees and tree limbs were blown down across other parts of Oak Park. A large tree was uprooted along Clinton Avenue and fell onto a house causing damage to the roof and gutters.
Several trees and numerous tree limbs were blown down in Riverside. Part of a tree fell onto a house near Herrick Road.
Quarter size hail was reported near Central Avenue and Van Buren.
Wind gusts were estimated to 65 mph in Cicero.
A wind gust to 67 mph was measured in the Lawndale neighborhood of Chicago.
A wind gust to 64 mph was measured near Cicero Avenue and Washington Boulevard.
The top of a large tree was blown to the ground along Ridge Avenue.
Trees, tree limbs and power lines were blown down in the Beverly Park, Morgan Park and Mt. Greenwood communities.
A tree was blown down onto a couple of cars.
A wind gust to 64 mph was measured near Cicero Avenue and Armitage Avenue.
A tree was blown down onto multiple cars.
A live power line was blown down onto a metal fence. The fence began conducting electricity and sparks jumped from the fence to the aluminum siding of a house. The sparks started a fire which destroyed the house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 100110, 100113, 100104, 100090, 109843, 100105, 100093, 100109, 100102, 100097, 100103, 109832, 100098, 100099, 100091, 100094, 100095, 100096, 100092, 100111, 109847, 111382, 109839, 109841, 100083, 100084, 100086, 100087, 100088, 109830, 109871, 111440, 100089, 100085, 109880.